Search


 
Issue Title
 
Vol 47, No 2 (June 2016) A degree theory for variational inequalities with sums of maximal monotone and (S$_+$) operators Abstract  PREVIEW  FULL TEXT
In-Sook Kim, Martin Väth
 
Vol 47, No 2 (June 2016) Equilibria on $L$-retracts in Riemannian manifolds Abstract  PREVIEW  FULL TEXT
Seyedehsomayeh Hosseini, Mohamad R. Pouryayevali
 
Vol 46, No 2 (December 2015) Positive solutions to p-Laplace reaction-diffusion systems with nonpositive right-hand side Abstract  PREVIEW  FULL TEXT
Mateusz Maciejewski
 
Vol 50, No 1 (September 2017) Coincidence degree methods in almost periodic differential equations Abstract  PREVIEW  FULL TEXT
Liangping Qi, Rong Yuan
 
Vol 51, No 2 (June 2018) Existence of a weak solution for the fractional $p$-Laplacian equations with discontinuous nonlinearities via the Berkovits-Tienari degree theory Abstract  PREVIEW  FULL TEXT
Yun-Ho Kim
 
Vol 41, No 1 (March 2013) A general degree for function triples Abstract  FULL TEXT
Martin Väth
 
Vol 36, No 1 (September 2010) Nontrivial solutions for nonvariational quasilinear Neumann problems Abstract  FULL TEXT
Nikolaos S. Papageorgiou, Sandrina Rafaela Andrade Santos, Vasile Staicu
 
Vol 35, No 2 (June 2010) Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray-Schauder degree theory Abstract  FULL TEXT
Bashir Ahmad, Juan J. Nieto
 
Vol 42, No 2 (December 2013) Solvability of fractional differential equations with integral boundary conditions at resonance Abstract  FULL TEXT
Yude Ji, Weihua Jiang, Jiqing Qiu
 
Vol 35, No 1 (March 2010) Index at infinity and bifurcations of twice degenerate vector fields Abstract  FULL TEXT
Alexander Krasnosel'skiĭ
 
Vol 22, No 2 (December 2003) Some remarks on degree theory for ${\text{\rm SO}(2)}$-equivariant transversal maps Abstract  FULL TEXT
Norimichi Hirano, Sławomir Rybicki
 
Vol 29, No 1 (March 2007) Degree and index theories for noncompact function triples Abstract  FULL TEXT
Martin Väth
 
Vol 5, No 1 (March 1995) Nontrivial solutions for some semilinear problems and applications to wave equations on balls and spheres Abstract  FULL TEXT
A. K. Ben-Naoum, Juha Berkovits
 
Vol 14, No 2 (December 1999) On weak solutions for some model of motion of nonlinear viscous-elastic fluid Abstract  FULL TEXT
Viktor G. Zvyagin, Vladimir T. Dmitrienko
 
Vol 7, No 2 (June 1996) On the homotopy type of VMO Abstract  FULL TEXT
Alberto Abbondandolo
 
Vol 22, No 2 (December 2003) Existence and multiplicity results for wave equations with time-independent nonlinearity Abstract  FULL TEXT
Juha Berkovits, Herbert Leinfelder, Vesa Mustonen
 
Vol 8, No 2 (December 1996) On solvability of some boundary value problems for differential equations with "maxima" Abstract  FULL TEXT
Eugene Stepanov
 
Vol 9, No 2 (June 1997) Applications of degree for $S^1$-equivariant gradient maps to variational nonlinear problems with $S^1$-symmetries Abstract  FULL TEXT
Sławomir Rybicki
 
Vol 16, No 2 (December 2000) An axiomatic approach to a coincidence index for noncompact function pairs Abstract  FULL TEXT
Martin Väth
 
Vol 2, No 1 (September 1993) Bifurcation of steady states in a modified Belousov-Zhabotinskiĭ reaction Abstract  FULL TEXT
Thomas Bartsch, Marietta Kern
 
Vol 25, No 2 (June 2005) The invariance of domain theorem for condensing vector fields Abstract  FULL TEXT
In-Sook Kim
 
Vol 44, No 2 (December 2014) On the solvability of nonlinear impulsive boundary value problems Abstract  FULL TEXT
Daniel Maroncelli, Jesús Rodríguez
 
Vol 13, No 2 (June 1999) Fixed point theorems and fixed point index for countably condensing maps Abstract  FULL TEXT
Martin Väth
 
Vol 6, No 1 (September 1995) Degree formulas for maps with nonintegrable Jacobian Abstract  FULL TEXT
Luigi Greco, Tadeusz Iwaniec, Carlo Sbordone, Bianca Stroffolini
 
Vol 43, No 1 (March 2014) Existence of periodic traveling-wave solutions for a nonlinear Schrödinger system: A topological approach Abstract  FULL TEXT
Nghiem V. Nguyen
 
Vol 18, No 2 (December 2001) $\mathcal F$-epi maps Abstract  FULL TEXT
Jürgen Appell, Martin Väth, Alfonso Vignoli
 
Vol 5, No 2 (June 1995) Periodic solutions and optimization problems for a class of semilinear parabolic control systems Abstract  FULL TEXT
Walter Allergretto, Paolo Nistri
 
1 - 27 of 27 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Partnerzy platformy czasopism